Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 4, Issue 4, Pages 269-288
http://dx.doi.org/10.1155/S1024123X98000830

Design of robust controller for linear systems with Markovian jumping parameters

1Mechanical Engineering Department, École Polytechnique de Montréal, P.O. Box 6079, Station “Centre-Ville”, Montréal H3C 3A7, Que., Canada
2University of Sao Paulo, Department of Electronic Engineering, Sao Paulo 05508-900, SP, Brazil
3Centre for Industrial and Applicable Mathematics, The University of South Australia, SA 5095, Australia

Received 15 May 1997; Revised 11 August 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Benjelloun, E. K. Boukas, O. L. V. Costa, and P. Shi, “Design of robust controller for linear systems with Markovian jumping parameters,” Mathematical Problems in Engineering, vol. 4, no. 4, pp. 269-288, 1998. https://doi.org/10.1155/S1024123X98000830.